# SDR SWIA200210879

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 3,558 hours, 3,076 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cut
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT'S RIGHT ENGINE JET PIPE MISSING INSPECTION COVER AND TAIL CONE HAS A 1.5 INCH CUT.  REPLACED RIGHT ENGINE TAIL CONE ASSEMBLY.  OPS CHECKS GOOD.
